Sounds like it's a side effect from P.V.C.S. I would definitely have your condition followed by your specialist. And if you do not have one see your general practitioner and ask them for a referral, at first what I read reminded me of the "panic attacks" i used to have in the past, I would stop breathing for a few seconds at a time, it was really scary..Maybe it's a combination of the stress + the p.v.c.s, Either way I would recommend you seek treatment, I would hate to see something horrible happen, let me know how things go! Interested to hear what is going on & good luck to you, hopefully everything is fine and you're just under a bit of stress and it's nothing serious. Take care.
Yes well i have been to my doctors a couple of times now and they were not alarmed by it. it does not happen very often and most of the day i feel fine. just have a few funny spells, its like a warm adrenaline sensation from around the sternum i gasp for air and get tingles in my lower arms and slightly lightheaded for a few seconds. does this sound like what u had
Yes, sounds very familiar.. I would definitely get a second opinion, doctors nowadays are lazy and don't want to bother anymore. I've gotten a lot of that here in Alaska, I wouldn't give up. i know it can be discouraging when all you do is keep coming up empty handed with no answers.. I've been doing that for almost 2 years. Searching for answers to why i'm ill and none of the doctors so far have found any answers. But i keep trying and I am determined to get it solved, if I don't do something, no one will. Keep in good spirits and good luck on the search for a second opinion. Keep me updated. hope all goes well. Sincerely, Elizabeth.